Mappings of L p -integrable distortion: regularity of the inverse
Onninen, J., & Tengvall, V. (2016). Mappings of L p -integrable distortion: regularity of the inverse. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 146(3), 647-663. https://doi.org/10.1017/S0308210515000530
© Royal Society of Edinburgh 2016. This is a final draft version of an article whose final and definitive form has been published by Royal Society of Edinburgh. Published in this repository with the kind permission of the publisher.
Let X be an open set in R n and suppose that f : X → R n is a Sobolev homeomorphism. We study the regularity of f −1 under the L p -integrability assumption on the distortion function Kf . First, if X is the unit ball and p > n−1, then the optimal local modulus of continuity of f −1 is attained by a radially symmetric mapping. We show that this is not the case when p 6 n − 1 and n > 3, and answer a question raised by S. Hencl and P. Koskela. Second, we obtain the optimal integrability results for |Df −1 | in terms of the L p -integrability assumptions of Kf .
PublisherThe RSE Scotland Foundation
ISSN Search the Publication Forum0308-2105
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Regularity and modulus of continuity of space-filling curves Kauranen, Aapo; Koskela, Pekka; Zapadinskaya, Aleksandra (Magnes Press, 2019)We study critical regularity assumptions on space-filling curves that possess certain modulus of continuity. The bounds we obtain are essentially sharp, as demonstrated by an example.
Sobolev homeomorphic extensions onto John domains Koskela, Pekka; Koski, Aleksis; Onninen, Jani (Elsevier Inc., 2020)Given the planar unit disk as the source and a Jordan domain as the target, we study the problem of extending a given boundary homeomorphism as a Sobolev homeomorphism. For general targets, this Sobolev variant of the ...
Jet fragmentation transverse momentum distributions in pp and p-Pb collisions at √s, √sNN = 5.02 TeV ALICE collaboration (Springer, 2021)
Jacobian of weak limits of Sobolev homeomorphisms Hencl, Stanislav; Onninen, Jani (Walter de Gruyter GmbH, 2018)Let Ω be a domain in Rn, where n=2,3. Suppose that a sequence of Sobolev homeomorphisms fk:Ω→Rn with positive Jacobian determinants, J(x,fk)>0, converges weakly in W1,p(Ω,Rn), for some p⩾1, to a mapping f. We show that ...